# SDR RRXA96129

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2705384
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE UNDER NUTPLATES ON FRAME PAST LIMITATIONS IAW DC-8 SRM, AT Y=1140 BETWEEN LONGERON 33 LEFT AND LONGERON 33 RIGHT.  INSTALLED REPAIR IAW DER APPROVED ENGINEERING SKETCH, TREATED AREA IAW DC-8 SRM 51-1-8.
